Journal article icon

Journal article

Finite Subsets of the Plane are 18-Reconstructible

Actions


Access Document


Publisher copy:
10.1137/S0895480101391648

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
SIAM Journal on Discrete Mathematics
Volume:
16
Issue:
2
Pages:
262-275
Publication date:
2003-01-05
DOI:
EISSN:
1095-7146
ISSN:
0895-4801
URN:
uuid:b8e4045e-26d5-4218-a80c-9eca825ddbdd
Source identifiers:
4471
Local pid:
pubs:4471

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP